Leader

Leader Children's Ibuprofen Oral Liquid, Grape, 4oz 096295110890A365

temporarily:•relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache•reduces feverSuggested Use: do not give more than directedActive Ingredients: Ibuprofen 100 mgInactive Ingredients: anhydrous citric acid, D&C...